# SDR IPXA2021043068812

- Difficulty date: April 8, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720314
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H MLG W/W O/B WALL 4TH VERTICAL STIFFNER FROM DOOR OPENING IS CRACKEDREMOVED, FABRICATED AND REPLACED STIFFNER IAW DWG. ANB7203 AND SRM 51-31-01. (MINOR)
